It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-17-2006, 09:45 PM   #1
Junior Member
(female)
 
Join Date: Jul 2005
Location: NJ
Posts: 37
Barbz615 HB User
symtpoms hit hard tonight, month 1 on BCP

I'm so frustrated, I started the low dose birth control and felt great, until ...
my symptoms occured during cycle days 8 - 15, it usually would start mid morning (anxiety, mood swings, emtional, I'm sure everyone knows the list well) so far not even a cramp during that time
I was starting to get so excited about the possiblitly of not going much
further with meds. the worse of it was my sleep pattern still off. a few times a month I would wake up at 4:30/5 am but luckily I was able to go back

Cycle days 21-23 I felt more like the "old days" of PMS, a few days before the start of my period I would get moody, emotional and if I sat still long enough I could fall asleep at the blink of an eye, cramps etc
Today was a good day for the most part, I slept well last night and was in a pretty good mood today .... all of a sudden at about 9 pm I started to get shaky, horrible chills, I felt like my skin was on fire, and my underarms & neck felt soaked with sweat ... but not a drop
I became very emotional
I heard my husband ask "what's wrong ,why are you under the comforter already?" I bawled like a baby
Not sure if the emotions were hormonal or frustration??
here it is 11:30 and it just about completely shut off just as quickly as it came on, I'm drained!

I took out the Klonopine (anti-anxiety drug) I've kept stashed as a back-up
ready to take one before bed. so far that has been the most reliable med.

Instead of a 28 day cycle I'm now ready to start a 24 day cycle because of the bcp. this is the first month and I'm sure it's not a miracle drug that will change all of this in a month so I'm ready to give it more time.

Instead of 8 days mid-cycle I had 2 & 1/2 days end cycle. I'm hoping this "shift" in cycle days and length of symptom days is the adjustment to "shifting" (on purpose) my entire cycle to 24 days instead of 28 ?????

I thank you all for giving me a place to go on and on and on about this
Off to relax, good night everyone

 
Sponsors Lightbulb
   
Old 08-19-2006, 08:00 PM   #2
Inactive
(female)
 
Join Date: Jul 2005
Posts: 459
deinee HB User
Re: symtpoms hit hard tonight, month 1 on BCP

BCP's are not a miracle drug like you said. I am starting month 7 with alot of reservations. I had a very heavy period this month that started 3 days early. Alot of cramps too. I really never got rid of any of the other symptoms, so I am not sure why I am staying on the pill. My husband and I are taking a fall cruise and just don't want my period to start while we are gone,so I guess I will stay with it until then. I will be curious to see if I lose some of this bloat after stopping the pill. That has gotten worse month by month since starting. Good luck, I hope things go well for you. Ann

 
Old 08-20-2006, 09:51 AM   #3
Senior Member
(female)
 
Join Date: Jun 2003
Posts: 249
Mistyeyze HB User
Re: symtpoms hit hard tonight, month 1 on BCP

Oh ladies I know how you feel! Barb- I was so hoping the bcb was my answer because initially I felt better, and it was such a relief after more than a year of pure hell.... but my relief was short lived, and after 3 months I stopped the bcp.
I added Lexapro going into the third month, and it helped so much more, that I decided not to continue the bcp. Why take hormones if they aren't going to really help? I wondered if I would have some kind of hormonal backlash when I stopped the pill (I waited till the cycle was over), but I haven't noticed anything bad. In fact- my sex drive has been better. Not sure if it's related to stopping the bcp or not, but when it comes to having a feeling of normalcy, I'll take what I can get, lol.

 
Old 08-20-2006, 05:25 PM   #4
Junior Member
(female)
 
Join Date: Jul 2005
Location: NJ
Posts: 37
Barbz615 HB User
Re: symtpoms hit hard tonight, month 1 on BCP

Mistyeyze -- since this my first month I thought it may be the adjustment time but today is making me re-think this whole idea ... I had an entire day of tears for no reason, this is new, I had bouts of tears maybe a day or two going back to what once was my "normal PMS" days but nothing this out of control. Not even at the peak of this a yr ago.
It seems to have shifted the "symptoms" from mid cycle to pre cycle, BUT I haven't even started my period yet and I will take day 2 of the "dummy" pill tonight
now add on a skipped period??? this could get real ugly here

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hard Day Secrets1983 Addiction & Recovery 34 04-14-2010 04:36 AM
I'm having a hard time LS289 Eating Disorder Recovery 46 06-25-2006 03:15 PM
16 y/o w/ painful, hard red lump on gum vs1988 Dental Health 1 03-24-2005 09:56 PM
How hard for those to live on....imagine no loved ones WICHRIS Addiction & Recovery 18 08-07-2004 06:33 PM
Hard is life for those who live on for the sake of their loved ones... DallasAlice Addiction & Recovery 26 06-17-2004 02:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:58 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!